Invariant measures of stochastic gradient systems in Riemannian manifolds and Gibbs measures

Bogachev VI, Wang FY, Röckner M (2002)
Doklady Mathematics 66(2): 179-183.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Erscheinungsjahr
Zeitschriftentitel
Doklady Mathematics
Band
66
Ausgabe
2
Seite(n)
179-183
ISSN
PUB-ID

Zitieren

Bogachev VI, Wang FY, Röckner M. Invariant measures of stochastic gradient systems in Riemannian manifolds and Gibbs measures. Doklady Mathematics. 2002;66(2):179-183.
Bogachev, V. I., Wang, F. Y., & Röckner, M. (2002). Invariant measures of stochastic gradient systems in Riemannian manifolds and Gibbs measures. Doklady Mathematics, 66(2), 179-183.
Bogachev, V. I., Wang, F. Y., and Röckner, M. (2002). Invariant measures of stochastic gradient systems in Riemannian manifolds and Gibbs measures. Doklady Mathematics 66, 179-183.
Bogachev, V.I., Wang, F.Y., & Röckner, M., 2002. Invariant measures of stochastic gradient systems in Riemannian manifolds and Gibbs measures. Doklady Mathematics, 66(2), p 179-183.
V.I. Bogachev, F.Y. Wang, and M. Röckner, “Invariant measures of stochastic gradient systems in Riemannian manifolds and Gibbs measures”, Doklady Mathematics, vol. 66, 2002, pp. 179-183.
Bogachev, V.I., Wang, F.Y., Röckner, M.: Invariant measures of stochastic gradient systems in Riemannian manifolds and Gibbs measures. Doklady Mathematics. 66, 179-183 (2002).
Bogachev, Vladimir I., Wang, FY, and Röckner, Michael. “Invariant measures of stochastic gradient systems in Riemannian manifolds and Gibbs measures”. Doklady Mathematics 66.2 (2002): 179-183.